# SDR HALA20250706205

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 52,603 hours, 8,272 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - PACK 2 OUTPUTS HOT AIR WITH TEMP CONTROLLER SELECTED TO FULL COLD AND CABIN TEMP INCREASES TO 86. REPLACED TEMP CONTROL VALVE PER 21-53-53-000-801,21-53-53-400-801 OP CHECK 21-63-00-730-801 TEST OK OP CHECK GOOD.
